AM I "HOME FREE"?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 1/10/2006 6:17 PM (GMT -7)   
  After one week of taking Effexor XR (37.5 mg) for every other day for one week.... I had my LAST dose on Saturday.   Today (this morning)....(Tues) makes THREE full days with no Effexor.    Aside from some "spacey" feelings in my head....& taking some Benadryl....& Valium.....(knock on wood)----otherwise I'm OK.        Do you think it's possible...I "home free"??
 
  I see my Therapist AND my Pdoc tomorrow...(Wed)----gonna start on either Lexapro--or Celexa...AND..(As a "mood stabilizer)---I HOPE ....Neurontin....as it's VERY well tolerated.      Any feed back (HOPEFULLY "Positive")    will be appreciated...Rob  

Putter
Regular Member


Date Joined May 2005
Total Posts : 204
   Posted 1/10/2006 7:16 PM (GMT -7)   

Yippee Robert - I would guess that you're there. Sounds like it went well. Congratulations.

Take care and good luck with the new meds...

Putter


Nanse
Regular Member


Date Joined Nov 2005
Total Posts : 217
   Posted 1/10/2006 11:42 PM (GMT -7)   
Sounds like you did it well! Good for you for getting help getting off Effexor. I didn't and went through heck!
 
I hope you get the Neurontin! I had it and I LOVED it. Now there have been some lawsuit problems (do google search Neurontin or Gabapentin) and I can't get anyone to prescribe it. It was the best sleep and mood aid. I took it at night and it made me fall asleep naturally and sleep all night!
 
Let us know how you continue to do!
 
Nanse

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 1/11/2006 10:46 AM (GMT -7)   
  Gee , thanks so much Putter &
Nanse.    Yep, this morning (WED) woke up & my head feels clear!    And also, I feel much LESS agitated!       Again---thanks to all you here in HW...& your advice & moral support---i made it thru (With the help of 2 other friends--Valium & Benedryl).      So, it IS possible to get of of Effexor WITHOUT going thru hell.  Of course--my dose was soo low!
 
  Also, I found out some info from a colleg friend of mine who is a pharmocologist.   Seems the "half life" of the Effexor XR...is between 10- 12 hrs----so---lets say you have been taking 100mg for months----& THAT is blood level----After 12 hrs---down to 50 mg in blood.....12 hrs later 25mg............12 hrs later 12.5.....etc.     So, he figured w my low dose---37.5 mg----it would take about 3-4 days....he was "right on"!!
 
  IF i can be of help to anyone else weaning off Effexor---please-either post or e-mail me---- & Thanks Nanse about the good news about Neurontin--it's so well tolerated (Fancy term for very few side effects)---WHAT is your dose of Neurontin???   Thanks again..Putter & Nancy....Robert

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 1/11/2006 11:12 AM (GMT -7)   
If you mean are you home free from withdrawl, looks like you are. I konw that I felt the light head foggy feeling for 3 to 4 days after stopping my meds. Hope you have the same results.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/
 
Dx'd with Crohn's at age 12.
Symptoms since age 5.
 
Learning to live with this Disease rather than be its victim after 34 years.


Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 1/11/2006 6:16 PM (GMT -7)   
  Thanks so much Randy--just love those words at end of your post.  Did you write that?? Or is it from a book ??   Whatever--they are beautiful words---Blessings to you--Robert

CheerDad
Veteran Member


Date Joined Apr 2004
Total Posts : 2284
   Posted 1/12/2006 1:23 PM (GMT -7)   
I wrote it. Insired from a talk from a church leader that helped me put things in a better perspective. Thanks for the kind words Robert.
We can respond to irritation with a smile instead of scowl, or by giving warm praise instead of icy indifference. By our being understanding instead of abrupt, others, in turn, may decide to hold on a little longer rather than to give way. Love, patience, and meekness can be just as contagious as rudeness and crudeness.
 
Randy
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/
 
Dx'd with Crohn's at age 12.
Symptoms since age 5.
 
Learning to live with this Disease rather than be its victim after 34 years.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:34 PM (GMT -7)
There are a total of 2,736,123 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
305 Guest(s), 11 Registered Member(s) are currently online.  Details
bluelyme, YoEve, tickcheckguy, Sarebear89, porkysgal, astroman, NiceGuyEddie, rocckyd, maddysmom2015, myrawens, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer